×

Found 269 Documents (Results 1–100)

Lefschetz numbers and asymptotic periods. (English) Zbl 1518.37034

Krasiński, Tadeusz (ed.) et al., Analytic and algebraic geometry 4. On the occasion of the 70th birthday of Wojciech Kucharz and the 80th birthday of Tadeusz Winiarski. Łódź: Łódź University Press. 67-73 (2022).
MSC:  37C25 37C27 37C35
PDFBibTeX XMLCite
Full Text: DOI

A brief panorama of period-like motions in dynamical systems. (English) Zbl 1493.37017

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 107-126 (2021).
MSC:  37B20 37C25 37C55
PDFBibTeX XMLCite
Full Text: DOI

Analysis of novel corona virus (COVID-19) pandemic with fractional-order Caputo-Fabrizio operator and impact of vaccination. (English) Zbl 1477.34073

Shah, Nita H. (ed.) et al., Mathematical analysis for transmission of COVID-19. Singapore: Springer. Math. Eng. (Cham), 225-252 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic stability in some generic classes of three-dimensional discontinuous dynamical systems. (English) Zbl 1450.37027

Ortegon Gallego, Francisco (ed.) et al., Recent advances in pure and applied mathematics. Based on contributions presented at the Second Joint Meeting Spain-Brazil in Mathematics, Cádiz, Spain, December 11–14, 2018. Cham: Springer. RSME Springer Ser. 4, 21-33 (2020).
MSC:  37C75 37C25 37C10
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics, related to billiards with semi-rigid walls, of eigenfunctions of the \(\nabla D(x)\nabla\) operator in dimension 2 and trapped coastal waves. (English. Russian original) Zbl 1426.37049

Math. Notes 105, No. 5, 789-794 (2019); translation from Mat. Zametki 105, No. 5, 792-797 (2019).
MSC:  37J35 37J10 34L10 34L20
PDFBibTeX XMLCite
Full Text: DOI

From differential equations to dynamical systems. Volume II. Towards the theory of dynamical systems. (Des équations différentielles aux systèmes dynamiques. Tome II. Vers la théorie des systèmes dynamiques.) (French) Zbl 1350.34001

Collection Enseignement SUP. Mathémathiques. Les Ulis: EDP Sciences (ISBN 978-2-7598-0654-6/pbk). ix, 318 p. (2012).
PDFBibTeX XMLCite

Asymptotic fixed points of sequences of quasi-nonexpansive type mappings. (English) Zbl 1291.47043

Kato, Mikio (ed.) et al., Proceedings of the 3rd international symposium on Banach and function spaces (ISBFS 2009), Kitakyushu, Japan, September 14–17, 2009. Yokohama: Yokohama Publishers (ISBN 978-4-946552-43-4/hbk). 343-350 (2011).
MSC:  47H10 41A65 47H09
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software